# SDR USAA2009012690182

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 27,252 hours, 9,815 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Hinge Pin
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - LINE - MAJOR REPAIR - CRACKED NOSE LANDING GEAR TORQUE LINK CENTER HINGE PIN.  REPLACED NOSE LANDING GEAR TORQUE LINK CENTER HINGE PIN IAW A321 JOB CARD 26C71032003.
